PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 74 | 2 | 253-260
Tytuł artykułu

On pseudosymmetric para-Kähler manifolds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
74
Numer
2
Strony
253-260
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-11-13
poprawiono
1997-01-27
Twórcy
  • Institute of Theoretical Physics, Katholieke Universiteit Leuven, Celestijnenlaan 200 D, B-3001 Leuven, Belgium
  • Department of Mathematics, Katholieke Universiteit Leuven, Celestijnenlaan 200 B, B-3001 Leuven, Belgium
  • Department of Mathematics, Agricultural University of Wrocław, Grunwaldzka 53, PL-50-375 Wrocław, Poland
Bibliografia
  • [1] S. Bochner, Curvature and Betti numbers, II, Ann. of Math. 50 (1949), 77-94.
  • [2] F. Defever, R. Deszcz and L. Verstraelen, On semisymmetric para-Kähler manifolds, Acta Math. Hungar. 74 (1997), 7-17.
  • [3] F. Defever, R. Deszcz, L. Verstraelen and L. Vrancken, On pseudosymmetric spacetimes, J. Math. Phys. 35 (1994), 5908-5921.
  • [4] J. Deprez, R. Deszcz and L. Verstraelen, Pseudosymmetry curvature conditions on hypersurfaces of Euclidean spaces and on Kählerian manifolds, Ann. Fac. Sci. Toulouse 9 (1988), 183-192.
  • [5] A. Derdziński, Examples de métriques de Kaehler et d'Einstein autoduales sur le plan complexe, in: Géométrie riemannienne en dimension 4, Séminaire Arthur Besse 1978/79, Cedic/Fernand Nathan, Paris, 1981, 334-346.
  • [6] R. Deszcz, On pseudosymmetric spaces, Bull. Soc. Math. Belg. Sér. A 44 (1992), 1-34.
  • [7] R. Deszcz and W. Grycak, On manifolds satisfying some curvature conditions, Colloq. Math. 57 (1989), 89-92.
  • [8] M. Hotloś, On a certain class of Kählerian manifolds, Demonstratio Math. 12 (1979), 935-945.
  • [9] M. Hotloś, On holomorphically pseudosymmetric Kählerian manifolds, in: Geometry and Topology of Submanifolds, VII, World Scientific, River Edge, N.J., 1995, 139-142.
  • [10] C. C. Hsiung, Almost Complex and Complex Structures, World Scientific, Singapore, 1995.
  • [11] Z. Olszak, Bochner flat Kählerian manifolds with a certain condition on the Ricci tensor, Simon Stevin 63 (1989), 295-303.
  • [12] G. B. Rizza, Varietà parakähleriane, Ann. Mat. Pura Appl. (4) 98 (1974), 47-61.
  • [13] S. Sawaki and K. Sekigawa, Almost Hermitian manifolds with constant holomorphic sectional curvature, J. Differential Geom. 9 (1974), 123-134.
  • [14] Z. I. Szabó, Structure theorems on Riemannian spaces satisfying R(X,Y) · R = 0. I. The local version, ibid. 17 (1982), 531-582.
  • [15] S. Tachibana, On the Bochner curvature tensor, Natur. Sci. Rep. Ochanomizu Univ. 18 (1967), 15-19.
  • [16] L. Verstraelen, Comments on pseudosymmetry in the sense of Ryszard Deszcz, in: Geometry and Topology of Submanifolds VI, World Scientific, River Edge, N.J., 1994, 199-209.
  • [17] H. Yanamoto, On orientable hypersurfaces of ℝ^7 satisfying R(X,Y) ∘ F = 0, Res. Rep. Nagaoka Tech. College 8 (1972), 9-14.
  • [18] K. Yano and S. Bochner, Curvature and Betti Numbers, Ann. of Math. Stud. 32, Princeton Univ. Press, 1953.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv74i2p253bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.